BibTeX record journals/tc/Greenwood68

download as .bib file

@article{DBLP:journals/tc/Greenwood68,
  author    = {Donald T. Greenwood},
  title     = {{R68-16} {A} Mathematical Model for the Investigation of Three-Dimensional
               Fields with Asymmetric Boundaries},
  journal   = {{IEEE} Trans. Computers},
  volume    = {17},
  number    = {4},
  pages     = {409},
  year      = {1968},
  url       = {https://doi.org/10.1109/TC.1968.226899},
  doi       = {10.1109/TC.1968.226899},
  timestamp = {Sat, 20 May 2017 00:24:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tc/Greenwood68},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics